# SDR GTIA2019071503483

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 6,194 hours, 2,628 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DIRTY SOCK SMELL IN COCKPIT DURING CRUISE. INSPECTED A/C AND RAN ENG AND PACK SYSTEMS. FOUND #1 PACK TO BE CAUSE OF ODOR IAW AMM 05-50-00 SEE LOG PAGE 251979401 FOR ORIGINAL DISCREPANCY.
